Addendum to: On volumes of arithmetic quotients of SO(1,n)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Volume 6 (2007) no. 2, p. 263-268
There are errors in the proof of uniqueness of arithmetic subgroups of the smallest covolume. In this note we correct the proof, obtain certain results which were stated as a conjecture, and we give several remarks on further developments.
Classification:  11E57,  22E40
@article{ASNSP_2007_5_6_2_263_0,
     author = {Belolipetsky, Mikhail},
     title = {Addendum to: On volumes of arithmetic quotients of $SO(1,n)$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 6},
     number = {2},
     year = {2007},
     pages = {263-268},
     zbl = {1278.11044},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2007_5_6_2_263_0}
}
Belolipetsky, Mikhail. Addendum to: On volumes of arithmetic quotients of $SO(1,n)$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Volume 6 (2007) no. 2, pp. 263-268. http://www.numdam.org/item/ASNSP_2007_5_6_2_263_0/

[1] M. Belolipetsky, On volumes of arithmetic quotients of SO (1,n), Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) 3 (2004), 749-770. | Numdam | MR 2124587 | Zbl 1170.11307

[2] A. Borel and G. Prasad, Finiteness theorems for discrete subgroups of bounded covolume in semi-simple groups, Inst. Hautes Études Sci. Publ. Math. 69 (1989), 119-171; Addendum, ibid. 71 (1990), 173-177. | Numdam | MR 1019963 | Zbl 0712.11026

[3] M. Conder and C. Maclachlan, Compact hyperbolic 4-manifolds of small volume, Proc. Amer. Math. Soc. 133 (2005), 2469-2476. | MR 2138890 | Zbl 1071.57013

[4] S. Lang, “Algebraic Number Theory”, Graduate Texts in Mathematics, Vol. 110. Springer-Verlag, New York, 1994. | MR 1282723 | Zbl 0811.11001

[5] V. P. Platonov and A. S. Rapinchuk, “Algebraic Groups and Number Theory”, Pure and Applied Mathematics, Vol. 139. Academic Press, Inc., Boston, MA, 1994. | MR 1278263 | Zbl 0841.20046

[6] A. Salehi Golsefidy, Lattices of minimum covolume in Chevalley groups over positive characteristic local fields, preprint. | MR 2708642 | Zbl 1161.22006